# SDR FDEA202508021365

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 58,962 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING BEFORE START  CHECKLIST.   AMM 33-51-00-5  FOUND EMERGENCY LIGHT SWITCH AT THE OVERHEAD PANEL  IN THE OFF POSITION. SWITCH PUT BACK TO ARM  POSITION AND OPERATIONAL TEST PERFORMED IAW AMM  33-51-00-5
